MAUDE Adverse Event Report: COOPERSURGICAL, INC. LL100 MULTI TIP W/TC

COOPERSURGICAL, INC. LL100 MULTI TIP W/TC
Model Number 900629
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currenlty iinvestigating the reported conditon.
 
Event or Problem Description
Out-of-box failure- the following multi tip freezer of the 900629 appears to be defective.It was recently delivered new to our customer.There is a fault in the frost/defrost valve which prevents proper circulation.Please solve under factory warranty.The product is: 900629 ll100 multi-tip freezer with tc(h20) 2019090004".Incident occurred before procedure.03/23/2021- per update- customer stated- was the instrument not defrosting? answer: during defrosting, the freezing point remains below 0 degrees due to a malfunction in the frost-defrost circulation.Was there patient involvement /how is patient today? answer: yes, but no problems with patient.Any injury or adverse event related? answer: no.Was there any additional medical attention? answer: nurse acted appropriately.No extra attention was needed.What procedure was the physician performing? answer: regular procedure.Appliance kept freezing.Did the physician perform any extra step to complete the procedure / how was the procedure completed? answer: no, it was not necessary.Ll100 multi tip w-tc 900629.E-complaint- (b)(4).
 
Event or Problem Description
The following multi tip freezer of the 900629 appears to be defective.There is a fault in the frost/defrost valve which prevents proper circulation.Incident occurred before procedure.During defrosting, the freezing point remains below 0 degrees due to a malfunction in the frost-defrost circulation.No problems with patient.No extra attention was needed.1216677-2021-00063-1 ll100 multi tip w tc 900629 (b)(4).
 
Additional Manufacturer Narrative
Investigation.Review dhr.Inspect returned samples.Analysis and findings.(b)(4).Distribution history: this complaint unit was manufactured at csi on 09/25/2019 under wo #(b)(4) and shipped on 2/12/2021.Manufacturing record review: dhr (b)(4) was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint condition.Product receipt: the complaint unit was returned on rma 316768 on 4/5/2021.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found not to function properly.Service & repair confirmed the complaint unit was found with loose brass nuts typically tightened to secure the connection of the tube to the main valve assembly.Root cause: the root cause for this compliant condition is being attributed to assembly error.Correction and/or corrective action.The unit's brass nuts were tightened, then tested to specifications and re-stocked.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.Train personnel.Was the complaint confirmed? yes.

Brand Name
LL100 MULTI TIP W/TC
Common Device Name
LL100 MULTI TIP W/TC
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11628669
Report Number1216677-2021-00063
Device Sequence Number14207021
Product Code GEH
UDI-Device Identifier00888937009866
UDI-Public888937009866
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K813024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number900629
Device Catalogue Number900629
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2021
Supplement Date Received by Manufacturer03/12/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/25/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown